Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: LR and L+R systems
Journal: Journal of Physics A: Mathematical and Theoretical
Volume: 42
Issue: 22
Issue Date: 19-Nov-2009
Rank: M22
ISSN: 1751-8113
DOI: 10.1088/1751-8113/42/22/225202
Abstract: 
We consider coupled nonholonomic LR systems on the product of Lie groups. As examples, we study n-dimensional variants of the spherical support system and the rubber Chaplygin sphere. For a special choice of the inertia operator, it is proved that the rubber Chaplygin sphere, after reduction and a time reparametrization becomes an integrable Hamiltonian system on the (n - 1)-dimensional sphere. Also, we showed that an arbitrary L+R system introduced by Fedorov can be seen as a reduced system of an appropriate coupled LR system.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

15
checked on May 22, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.